# SDR GTIA000066

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - EMERGENCY PATHWAY LIGHTS ONE LENS COVER MISSING.  REPLACED MISSING LENS COVER, OPS CHECK GOOD.  (M)
